# SDR DALA2021021700926

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,651 hours, 8,093 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3316 "DOOR L MID CABIN" ECAM MSG.  CORRECTIVE ACTION: PERFORMED PSCU TEST OK.  REPL PSCU PER A330 AMM 52-71.  ADJUSTED PROX SWITCH 17MJ NOW CHECKS NORMAL.  PRESSURIZED AIRCRAFT PER A330 AMM 05-53 NO ISSUES.
